# SDR DXTA200500566

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 9,285 hours, 7,386 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE RIGHT HAND SIDE BRAKE PEDALS NEED TO BE DEPRESSED FULLY AND THEN PUMPED TO RECEIVE ADEQUATE BRAKING ACTION.  ON THE LAST LANDING, BRAKE PEDALS WERE PUSHED TO FLOOR THEN PUMPED.  BLED BRAKE SYSTEM PER CHAPTER 32-42-00 OF THE CITATION 560 MM, OPERATIONAL AND LEAK CHECK GOOD.
